MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Prolapse (2475); Urinary Incontinence (4572)
Date of Event 04/29/2009
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent hernia repair surgery on (b)(6) 2009, during which a gynecare tvt was implanted.The patient has since experienced stress incontinence, prolapse, infection, and pain.No additional information has been provided.
 
Additional Manufacturer Narrative
The product was not returned.Based on the available information, no further action is needed at this time.Complaint information is regularly analyzed to determine if further investigation is necessary.If additional information becomes available, the investigation will be updated accordingly.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23393851
Report Number3003990090-2025-01680
Device Sequence Number18628343
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number810081
Device Lot Number3238460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale